Welcome, Guest. Please login or register.
July 20, 2019, 03:19:03 am

Login with username, password and session length


Members
Stats
  • Total Posts: 54227
  • Total Topics: 4583
  • Online Today: 58
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 43
Total: 43

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Lawyer taking on cases for side effects Harvoni..Finally!!!  (Read 2440 times)

0 Members and 1 Guest are viewing this topic.

Offline lawrosa

  • Member
  • Posts: 31
Just an FYI, and I know it was posted here already. I also want to link this lawyer.

This is for anyone having side effects from harvoni.

https://www.fleming-law.com/blog/2017/november/drug-induced-injuries-from-harvoni-sovaldi-and-v/

So hello all. This is where it all started with me here on this site...

I have not been here in some time, and will get back to help who I can. Side effects of harvoni are debilitating for most of us, and this is a lawyer thats listening.

Here's the process.

This looks like our best bet at the moment for those suffering from side effects.

1. Call or do online intake
2. someone will call back as soon as they can
3. Once she says you qualify they will want to send you a packet to fill out. This is regular paper mail
4. Also come Monday when the women Belinda gets back from vacation she will call you. This woman is the case manager.

Here are my many effects I believe is from harvoni. These are mine.

Quote
Symptoms where/are:::: Fog, fatigue, ringing ears, hearing loss, feet hand tingle , see stars, red eyes pressure, confusion, urinate a lot-Renal issues? (was my diabetes insipidus thing), depression, gums bleeding, pimples pushing out and odd cyst type things on my body, balance issues, aches severe arthritis in neck, libido, pitted edema, Throat lump, voice horse, feeling cold all the time, overall just feeling unwell, and finally high cholesterol... Thats all my symptoms in a nut shell

« Last Edit: June 21, 2018, 11:32:47 am by lawrosa »
MiKe L.

Intravenous drug user 1980's (25 years clean)
HCV genotype 1a
4/8/17-6/3/17 Harvoni

Before treatment: 2/7/17

Viral Load 2,458,720
Fibroscore 0.34 [F1-F2]
NAS 0.20  [A0-A1]
Bilirubin 0.7
ALT 48
AST 37
ALP 78

Cholesterol
LDL 108 ( bad)
HDL 57  ( good)
Total 180

Most recent: 7/27/17

Viral Load UNDETECTED

Bilirubin 0.6
ALT 10
AST 13
ALP 93

Cholesterol
LDL 148 ( bad)
HDL 47    ( good)
Total 221

Offline colaa4

  • Member
  • Posts: 14
Re: Lawyer taking on cases for side effects Harvoni..Finally!!!
« Reply #1 on: July 06, 2018, 01:26:57 pm »
thanks for the info :) sorry to hear all your horrible side effects. you're not alone.

Offline Lynn K

  • Global Moderator
  • Member
  • Posts: 4,263
  • Get tested, get treated, get cured, fight Hep c!
Re: Lawyer taking on cases for side effects Harvoni..Finally!!!
« Reply #2 on: July 06, 2018, 05:11:36 pm »
It does look like they are looking for specific injuries that can be documented with lab testing

“If you or a loved one has taken HARVONI (ledipasvir-sofosbuvir), SOVALDI (sofosbuvir) or VIEKIRA PAK and has experienced drug induced injuries, signs of liver failure, kidney failure, other organ failure, or death”

Best of luck to all who have continuing difficulties after Hepatitis C infection and treatment. I hope you are able to find help for your continuing symptoms.
Genotype 1a
1978 contracted, 1990 Dx
1995 Intron A failed
2001 Interferon Riba null response
2003 Pegintron Riba trial med null response
2008 F4 Cirrhosis Bx
2014 12 week Sov/Oly relapse
10/14 fibroscan 27 PLT 96
2014 24 weeks Harvoni 15 weeks Riba
5/4/15 EOT not detected, ALT 21, AST 20
4 week post not detected, ALT 26, AST 28
12 week post NOT DETECTED (07/27/15)
ALT 29, AST 27 PLT 92
24 week post NOT DETECTED! (10/19/15)
44 weeks (3/11/16)  fibroscan 33, PLT 111, HCV NOT DETECTED!
I AM FREE!

Offline Jenniferd619

  • Member
  • Posts: 6
Re: Lawyer taking on cases for side effects Harvoni..Finally!!!
« Reply #3 on: August 27, 2018, 11:53:40 am »
I completed treatment and was cleared of Hep C 4 years ago. Im not sure if the joint pain worsened right after but 1 1/2 years ago it became debilitating. I had no idea that it could be linked to the treatment. Ive been reading its a possibility. I am wondering if anyone else has the same symptoms. I have been tested for everything under the sun. I tested positive for lupus and then further tests said I did not have it. No RA either...It makes no sense. My joints swell up and it moves around all the time. From my wrists to me knees to me elbows etc etc. Its driving me crazy. At the moment my right knuckles are so swollen that I cant see them. The doctor said maybe Im just old??? Im 50, I have hep C for 20 years. Never had any symptoms really except liver pain at times. If its the treatment im very concerned about what else could go wrong...it seems the drug companies would say something!!
I need help!!!

Offline Angelica

  • Member
  • Posts: 29
Re: Lawyer taking on cases for side effects Harvoni..Finally!!!
« Reply #4 on: August 30, 2018, 11:24:37 am »
Hi Jenniferd619,

Please do not despair.  At the beginning of an autoimmune condition the autoantibodies are not detectable at all times. This makes it difficult to diagnose before damage has occurred. Your doctor is the crazy/lazy one. Since when one is old at 50?  Maybe you should have some further blood tests, recheck lupus. How are your vitamin D levels?

Offline Jenniferd619

  • Member
  • Posts: 6
Re: Lawyer taking on cases for side effects Harvoni..Finally!!!
« Reply #5 on: August 30, 2018, 11:28:06 am »
Thank you Angelica! :) I went back to the doctor 2 days ago and she has now diagnosed me with RA and given me drugs to take. I really dont want to take them but she says I must. Its a sad realization but at least I now know what is happening.

Offline Nialbrettop

  • Newbie
  • Posts: 1
Re: Lawyer taking on cases for side effects Harvoni..Finally!!!
« Reply #6 on: April 19, 2019, 02:25:56 pm »
I’m curious if anyone has had teeth  become brittle and break off several years after using Harvoni? Further, is this a side affect the Lawyer mentioned in this thread might be interested in?

 


© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.